# SDR YENA2018101050671

- Difficulty date: September 15, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 57,898 hours, 20,447 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM -Y317.9 BETWEEN FR 65 TO FR 67 AT AFT GALLEY AREA; REPLACED FLOORBEAM -Y317.9 BETWEEN FR 65 TO FR 67 AT AFT GALLEY AREA AS PER SRM 51-72-11 & DWG D53472814 REF NR 2018-283247.
